# SDR QXEA9901082

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 1,023 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  NO SMOKE NOTED.  MAINTENANCE REPLACED BOTH SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.
